# SDR AU010010

- Difficulty date: January 10, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pipe
- Part number: 31080801
- Condition: Chafed
- Location: Rt Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE OIL PIPE LEAKING DUE TO CONTINUED CHAFING WITH ANOTHERPIPE.
